# SDR 200200282

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 64,833 hours, 33,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF OVERSIZED FASTENER HOLES COMMON TO FASTENER HOLES COMMON TO THE BS 747-53-2181 L1 AND R1 DOOR BOOMERANG DOUBLERS.  THE R1 DOUBLER IS BEING REMOVED AND REPLACED PER BSB 747-553-2181.  AT THE OVERSIZED FASTENER HOLES COMMON TO THE L1 DOUBLER, OVERSIZE FASTENERS ARE BEING INSTALLED PER BSB 747-53-2181, PER ECRA 477-71-087-2.
